JournalsjfgVol. 2, No. 3pp. 229–247

Higher moments for random multiplicative measures

  • Kenneth J. Falconer

    University of St Andrews, Great Britain
Higher moments for random multiplicative measures cover
Download PDF

Abstract

We obtain a condition for the LqL^q-convergence of martingales generated by random multiplicative cascade measures for q>1q>1 without any self-similarity requirements on the cascades.

Cite this article

Kenneth J. Falconer, Higher moments for random multiplicative measures. J. Fractal Geom. 2 (2015), no. 3, pp. 229–247

DOI 10.4171/JFG/20